# SDR ASOA20141030122

- Difficulty date: October 30, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 37,014 hours, 27,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010861
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE MAIN CABIN DOOR EMERGENCY LIGHT WAS INOPERATIVE.  R & R THE EMERGENCY LIGHT ASSY AND OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
